# SDR Q2SA2016120700263

- Difficulty date: November 20, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. AFT CARGO COMPARTMENT AT BS 727C, BETWEEN STR 26L & 27L FRAME SHEAR TIE WITH CORROSION. REMOVED CORROSION. REWORKED AREA OUT OF ALLOWABLE DAMAGE LIMIT IAW B737-400 SRM 53-00-07. FABRICATED SHEAR TIE, SUPPORT AND FILLER IAW APPROVED SPECIFICATIONS AND REPLACED PARTS.
